# SDR 9607942714

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Gear Doors
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON GEAR EXTENSION, INDICATION INDICATED GEAR DOORS AND TAIL SKID NOT IN LANDING CONFIGURATION, EXECUTED GO-AROUND.  SECOND GEAR EXTENSION INDICATIONS WERE ALL NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MCO MAINTENANCE PERFORMED GEAR OPERATIONAL AND INDICATION CHECK CHECKED OK.
